A generalization of kelley's theorem for c-spaces

Michael Levin, James T. Rogers

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We prove that if an open map f : X → Y of compacta X and Y has perfect fibers and Y is a C-space, then there exists a 0-dimensional compact subset of X intersecting each fiber of f. This is a stronger version of a well-known theorem of Kelley. Applications of this result and related topics are discussed.

Original languageEnglish
Pages (from-to)1537-1541
Number of pages5
JournalProceedings of the American Mathematical Society
Volume128
Issue number5
DOIs
StatePublished - 1 Jan 2000
Externally publishedYes

Keywords

  • C-spaccs
  • Continua
  • Dimension

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A generalization of kelley's theorem for c-spaces'. Together they form a unique fingerprint.

Cite this